# SDR 2011FA0000533

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Failed
- Location: Carburetor
- Component: Carburetor
- Component part number: 105135
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS SUBMITTED FOR O/H.  DURING O/H PROCESS THE WHITE PLASTIC, ADVANCED POLYMER HOLLOW FLOAT WAS FOUND PARTIALLY FULL OF FLUID.  THIS CARBURETOR IS NOT IN COMPLIANCE WITH SB MSA-13, WHICH STATES PRIOR TO DEC 31, 2008, ALL CARBURETORS NOT ALREADY IN COMPLIANCE MUST BE UPDATED TO THE CURRENT FLOAT.
